# SDR AT9900739

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND DENT THAT WAS FORMED FROM INSIDE.  FABRICATED REPAIR DOUBLER AND FILLER IAW RES NR 07421, DC9 SRM 53-04 FIG 1, 51-10-04, AND 51-10-03.
